MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT

C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT
Model Number Y100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Anemia (1706); Asthma (1726); Chest Pain (1776); Nausea (1970); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Discomfort (2330); Injury (2348); Chest Tightness/Pressure (2463); Abdominal Distention (2601); Intermenstrual Bleeding (2665); Constipation (3274); Unspecified Blood or Lymphatic problem (4434); Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: complications associated with the proper implantation of the alyte¿ y-mesh graft may include, but are not limited to those typically associated with surgically implantable materials including: postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding and defecatory dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, rectum, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of vaginal wall prolapse.Urinary incontinence (stress and urge).".
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Additional information has been requested, but not yet received.Per additional information received, the patient has experienced chest tightness, abdominal/incisional pain (abdominal pain), blood loss, and tenderness.Per additional information received, the patient has experienced pain, impairment, limited enjoyment, limited activates, tenderness, spotting, blood loss, discomfort, nausea, abdominal distention, anemia, inability to void, abdominal pain and nonsurgical intervention.Per additional information received, the patient has experienced mesh exposure at vaginal apex and patient required additional surgical intervention.
 
Event or Problem Description
Per additional information received on 15nov2021, the patient has experienced cramping, foul smelling discharge, vaginal bleeding, urinary tract infections, pain while sexual intercourse, asthma, chronic constipation, and required additional surgical and non-surgical interventions.
 
Additional Manufacturer Narrative
2120="l".2193, 2225, 1726="nl".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ALYTE Y-MESH GRAFT
Common Device Name
ALYTE Y-MESH GRAFT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key10986705
Report Number1018233-2020-06373
Device Sequence Number3299161
Product Code OTO
UDI-Device Identifier00801741016158
UDI-Public(01)00801741016158
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberY100
Device Catalogue NumberY100
Device Lot NumberHUWJ0221
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age4 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GYNECARE TVT SLING SYSTEM; PROTACKS X2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight57 KG